# SDR 2004UALA00285

- Difficulty date: March 27, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 33,481 hours, 11,979 cycles
- Engine: Iae V2527A5
- System (JASC): 2722 · Rudder Actuator
- Part: Damper
- Part number: SC47003
- Part serial: 1413
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

GREEN HYDRAULIC SYSTEM FAILURE.  QUANTITY ZERO, PRESSURE LOW.  *S/D*  YAW DAMPER NR 1 SEAL WAS FOUND LEAKING.  THE FAULTY YAW DAMPER WAS REPLACED.
